# SDR FDEA201201160186

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328030600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL NR 151GF, FOUND DELAMINATED.   NEW FLOOR PANEL 151GF FABRICATED IAW DWG SRZ-25-005, REV J. REMOVED AND REPLACED AS PER AMM 53-10-33-04 REVISION 52.1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
